# SDR R61A2022033100231

- Difficulty date: March 12, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N222JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 35,294 hours, 22,249 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17085474002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH FLOOR SUPPORT CORRODED AT FRAME 84 FROM CENTER LINE TO STRINGER 29R. REMOVED AND REPLACED SHEAR CLIP AT FRAME 84 FROM CENTER LINE TO STRINGER 29R. REF SRM
51-40-08."
